# SDR USAA2010061491104

- Difficulty date: June 12, 2010
- Submitted: June 14, 2010
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 31,577 hours, 12,642 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Dirty
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 458 - DEN-PHL - ODOR - UPON RECEIVING AIRCRAFT, STRONG DIRTY SOCK SMELL.  COMPLIED WITH JOB CARD 26L00021002.  NO OIL LEAKS FOUND IN APU.  CHECKED DUCT, NO LIQUIDS FOUND.  REMOVED AND REPLACED AIR RECIRCULATION FILTERS PER AMM 21-21-41. NO FURTHER ODOR INCIDENTS FOLLOWED.
